# SDR WX0400003

- Difficulty date: January 18, 2003
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N862GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49556
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Filter
- Condition: Clogged
- Location: Lt Engine Oil
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON DEPARTURE FROM STL, AT APPROXIMATELY 80 KNOTS DURING TAKEOFF, THE LEFT ENGINE OIL STRAINER CLOGGING ANNUNCIATOR ILLUMINATED.  THE TAKEOFF WAS ABORTED AND THE AIRCRAFT TAXIED BACK TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE MAIN OIL STRAINER.  THE SYSTEM LEAK CHECKED GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
